MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED KNOTLESS FTAK, KNEE 1-PACK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DBL LOADED KNOTLESS FTAK, KNEE 1-PACK; NON-DEGRADABLE FIXATN FASTENER
Model Number DBL LOADED KNOTLESS FTAK, KNEE 1-PACK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 21 january 2025, it was reported by a sales representative via email that an ar-3740sp-1, dbl loaded knotless ftak knee 1-pack was reported to have failed during use.This occurred on 21 january 2025 during a lateral extra-articular tenodesis.It was reported that whilst undertaking lateral extra-articular tenodesis procedure, the surgeon used ar-3710 to drill a hole for ar-3740sp-1 anchor which was implanted.After the iliotibial band was passed through the knotless loops of the anchor, the first black coloured suture limb was tensioned however during tensioning the limb which was being pulled snapped off in the surgeon's hand.Meaning that the first anchor loop could not be fully cinched.The case was completed successfully using only 1 of the 2 knotless loops to tie down the iliotibial band.There was case involvement.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
DBL LOADED KNOTLESS FTAK, KNEE 1-PACK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24303101
Report Number1220246-2026-00489
Device Sequence Number5142763
Product Code MBI
UDI-Device Identifier00888867428058
UDI-Public00888867428058
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LOADED KNOTLESS FTAK, KNEE 1-PACK
Device Catalogue NumberAR-3740SP-1
Device Lot Number15335420
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown